# SDR FFSA200202

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Support Bracket
- Part number: 409872
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 18,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF NOSE GEAR ACTUATOR ATTACH SUPPORT BRACKET, FOUND DURING INSPECTION.
